# SDR CALA0300110

- Difficulty date: March 10, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 26,745 hours, 14,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIRST CLASS CABIN SEATS WITH EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE DURING "A" CHECK. THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-51-02.
